# SDR SWAA031240

- Difficulty date: June 3, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 56,954 hours, 55,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER CRACKED AT BS 500C + 14, STR 16R.  REPAIRED STR PER SRM.
